×

Found 1,183 Documents (Results 1–100)

Solution with movable singular points of some Hamiltonian system. (English) Zbl 1515.37063

Filipuk, Galina (ed.) et al., Recent trends in formal and analytic solutions of diff. equations. Virtual conference, University of Alcalá, Alcalá de Henares, Spain, June 28 – July 2, 2021. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 782, 207-218 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Requantization method and its application to the construction of asymptotics for solutions of non-Fuchsian equations with holomorphic coefficients. (English. Russian original) Zbl 1514.34146

J. Math. Sci., New York 268, No. 1, 70-83 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 173, 72-85 (2019).
MSC:  34M03 34M30
PDFBibTeX XMLCite
Full Text: DOI

Picard-Borel algebras. (English) Zbl 1491.46044

Abel, Mart (ed.), Proceedings of the international conference on topological algebras and their applications, ICTAA 2021. In the memory of late Professor Mohamed (Hha) Oudadess, virtual conference, July 7–9, 2021. Tartu: Estonian Mathematical Society. Math. Stud., Tartu 8, 74-82 (2021).
PDFBibTeX XMLCite

Constructions I. Selected constructions of theoretical mathematics – topologies, measures and the Lebesgue integral. (Konstrukcje I. Wybrane konstrukcje matematyki teoretycznej – topologie, miary i całka Lebesgue’a.) (Polish) Zbl 1460.28001

Łódź: Politechnika Łódzka (ISBN 978-83-66287-63-1/pbk). ii, 169 p. (2020).
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field